# SDR COMA9610234

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 11,271 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE SECTION OF FLOOR PATH EMERGENCY LIGHTING IS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY.  PART TOTAL CYCLES, 11,171.
